# SDR AALA202209061930

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737
- Aircraft serial: 31171
- Aircraft time: 27,730 hours, 11,719 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY, LEFT HAND HORIZONTAL STABILIZER MAST ARM BEARING. REPLACED MAST ARM BEARING (AALA202209061930) AND SLEEVE (AALA202209061083) PER CMM 55-20-17 MAST ARM ASSEMBLY REPAIR 2-1, SOPM 20-50-03 AND DWG 183A1200 REV B. ACCOMPLISHED SATISFACTORY ELEVATOR FREE PLAY CHECK PER AMM 27-31-11-400-802.
